pediatrician-icon
High level of Billerubin
My Daughters twin were born on 16th August 2016 and after Phototherapy for two sessions Billerubin has again increased from 11.75 to 15.15. Is it a matter of concern that Billerubin is increasing even after Phototherapy or it will stabilise in due course. Currently no medicine is recommended by Paediatrician but is it Ok to take Liv 52 drops. Please support.
32 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Anil Kumar Jain
General Physician 4 yrs exp Bangalore

Free 3 day follow up

Chat Now
Hello there. I can understand your concern. No you can not give her any syrup and the baby should not be taking anything apart from mother's milk unless suggested by a pediatrician. Baby's liver is usually not fully developed to handle the load of the high bilirubin therefore it increases and causes jaundice. Phototherapy converts it into a photoisomer which can be easily excreated . Best regards. Dr. Anil kumar jain.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.